Article citationsMore>>

Z. Shen, J. G. Andrews and B. L. Evans, “Adaptive Resource Allocation in Multiuser OFDM Systems with Proportional Rate Constraints,” IEEE Transactions on Wireless Communications, Vol. 4, No. 6, 2005, pp. 2726-2737. doi:10.1109/TWC.2005.858010

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top